Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why am i getting my period even after taking M-T pill ?

hii, I was pregnant . I was taken on March 11 in M T-pill and my period havn t stop... what shall i do...? please help me doc.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Its almost 15 days since you took tablets. With medical methods of abortion there are chances of incomplete abortion. Get ultrasound done to look for retained products of conception. If abortion is incomplete, retained products should be removed surgically ( By dilatation and evacuation). Consult a gynecologist. Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor